# SDR OEJA202501150001

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45508
- Aircraft time: 5,142 hours, 3,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001001
- Part serial: 2508
- Condition: Cracked
- Location: Zone 200
- Part time: 5,155 hours, 385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 9000 FEET THE CREW HEARD A LOUD POP AND DISCOVERED THAT THE LEFT WINDSHIELD HAD CRACK , NOTIFIED TOWER AND WAS ASSIGHED TO RETURN TO AIRPORT
